MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED ONESTEP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-0221-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Defibrillator pads were not adhering to skin.We removed the set of pads and discovered gel had migrated and congealed in clump to center of pad and silver packing was exposed to patient's bare skin.This had happened on both defibrillator pads on same set.Pads had been placed on the patient prior to patient going to or and the set of defibrillator pads were on the patient for less than 24 hrs.We saw this same defibrillator pad gel clump into one spot on another set of defibrillator pads used for another patient.Two occurrences two different defibrillator pads used on two different patients within 48 hours.Staff did not keep packaging so do not know lot number or expiration dates.Manufacturer response for automated external defibrillators (non-wearable), onestep (per site reporter): unknown at this time.

Brand Name
ONESTEP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park dr.
pawticket RI 02861
MDR Report Key7153933
Report Number7153933
Device Sequence Number73091
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public(01)00847946016241
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2017
Report Date (Section F) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8900-0221-01
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer12/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient Age71 YR
Date Report Sent to FDA12/27/2017